Coughs and Colds
Care Cold & Flu Relief 200mg/5mg Film Coated Tablets
Ibuprofen/Phenylephrine Hydrochloride, 16 Tablets
To relieve the symptoms of cold & flu
Care Cold & Flu Relief 200mg/5mg Film Coated Tablets are for the symptoms of cold and flu with associated congestion, including aches and pains, sore throat, blocked nose and sinuses. Each tablet contains 200mg of ibuprofen and 5mg of phenylephrine hydrochloride.
Ibuprofen belongs to a group of medicines known as non-steroidal anti-inflammatory drugs (NSAIDs) and is effective against aches and pains (including headache), swelling, and can also reduce a fever.
Phenylephrine hydrochloride (nasal decongestant) reduces swelling in the passages of the nose, relieving nasal congestion and reducing the pressure which may cause a headache.
Who can use this product?
It can be used by adults, the elderly, and children over 12 years.
DO NOT TAKE IF YOU:
- Have ever had a stomach ulcer, perforation or bleeding
- are allergic to ibuprofen (or anything else in this medicine), aspirin or other related painkillers
- are taking other NSAID painkillers
- are taking aspirin with a daily dose above 75mg
- are in the last 3 months of pregnancy
- have an overactive thyroid
- are taking or have taken a class of antidepressants called monoamine oxidase inhibitors (MOAIs) within 14 days
TALK TO A PHARMACIST OR YOUR DOCTOR BEFORE TAKING IF YOU:
- have asthma, diabetes, high cholesterol, high blood pressure, had a stroke, liver, heart or kidney problems
- are a smoker
- are pregnant
- are being prescribed other medicines
How to use this product?
Take 2 tablets every 8 hours. Tablets must be swallowed whole with water – do not chew the tablets. Leave at least 4 hours between doses and do not exceed 6 tablets in any 24 hour period. If symptoms persist or worsen, if new symptoms occur, or if the product is required for more than 10 days, consult a doctor.
See the product/label for full details.
Always read the leaflet/label carefully before use.
If in doubt, always talk to a healthcare professional.
Reporting of side effects
If you get any side effects, talk to your doctor, pharmacist or nurse. You can also report side effects directly via the Yellow Card Scheme at:
By reporting side effects you can help provide more information on the safety of this medicine.
You may also be interested in:
Click on a remedy below to learn more…
Care Cold & Flu Relief 200mg/5mg Film Coated Tablets*
Ibuprofen/Phenylephrine Hydrochloride, 16 TabletsTo relieve the symptoms of cold & flu
Care Decongestant Oral Liquid*
Pseudoephedrine Hydrochloride, 100mlFor relief from nasal, sinus & chest congestion.
Care Decongestant Tablets*
Pseudoephedrine Hydrochloride, 60mg, 12sFor relief from nasal, sinus & chest congestion
Care Eucalyptus Oil*
25mlSymptomatic relief of catarrh or minor muscular sprains & cramps.
Care Friars’ Balsam*
Storax, Benzoin, 50mlAn inhalant for symptomatic relief of colds.
Care Menthol & Eucalyptus Inhalation*
100mlRelieves coughs, colds & blocked noses
* Licensed Medicine